| Model Number |
7213 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/01/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
B3 - date of event: used the first date of the month of the aware date as no event date was provided.Device evaluated by mfr.: returned product consisted of an nc emerge balloon catheter.Visual inspection revealed no damage or irregularity.Microscopic inspection revealed an 6mm longitudinal tear 7mm proximal from the tip.There was blood and contrast in the inflation lumen and the loosely folded balloon, and there was blood in the guidewire lumen.
Event or Problem Description
It was reported that balloon rupture occurred.A 4.00mm x 15mm nc emerge balloon catheter was advanced for dilatation.However, during inflation before it reached the nominal pressure, the balloon burst.No patient complications were reported.